What causes breathlessness after taking K'bind?
my mother aged 85 yrs diabetic+ BP patient, recently about 8 months she is facing dry skin & itching problem, doctor advised to take K'BIND powder 1/2 morning 1/2 night for three days and Nitrophag powder 1/2 morning 1/2 night for 1wk, but after consuming k bind for three day's, her breathing gets fast when she walk's for 10 to 15 steps. present we are far from the city to get for checkup. what should i take the next step. please iam waiting for your advise & solution.
low potassium induced muscle weakness
I am Dr. Prakash HM and I would like to answer your query.
Looking at the clinical history and medications advised, I am of the opinion that the breathlessness Is probably due to reduced potassium.
Unless your doctor had diagnosed high potassium with investigative reports, I think you should stop kbind and other treatment and concentrate on sugar level control. I think the present symptoms are due to low potassium in blood.
Try to increase potassium through diet rich nutrition like Banana, citrus ftuits, apricots and skin of sweet Potato.
Any further queries, happy to help again.
Dr. Prakash HM
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What causes breathlessness while taking food
- What could cause breathlessness after having sex
- Cause is the cause for clear discharge after taking medication
- What causes spotting after taking ipill
- What causes breathless
- What causes breathlessness at night
- What causes a painful stomach after taking alcohol
- What is the cause for low bp after taking stamlobeta
- Vomited after taking doxycycline what is the cause
- What causes breathlessness and abdomen after the ibs